# SDR SWAA2022050389354

- Difficulty date: March 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 727B AND BS 727E CEILING AREA LEFT SIDE AFT CARGO COMPARTMENT 2022-168569 / [01] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 727B AND BS 727E CEILING AREA LEFT SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A9490 REV: -;[02] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 727B AND BS 727E CEILING AREA LEFT SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A9490 REV: - COMPLETED
